# SDR REXA2020010722024

- Difficulty date: December 22, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670319861
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON LOWER SILL ANGLE AT GALLEY SERVICE DOOR SURROUND STRUCTURE (SM)(FUS)(TCI:53-20-219)                        
"SUMMARY OF NRC 00308: LOWER SILL ANGLE AT GALLEY SERVICE DOOR SURROUND STRUCTURE WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01           
"
